# SDR COMA2010101450221

- Difficulty date: October 12, 2010
- Submitted: October 14, 2010
- Operation: Air carrier
- Aircraft: N958CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7111
- Aircraft time: 34,438 hours, 29,817 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire Harness
- Part number: 601R571161
- Condition: Faulty
- Location: Te Flap
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EN ROUTE FROM CVG TO BWI RECEIVED FLAPS FAIL MSG, FLAPS AT 0 DEG.  EMERGENCY DECLARED, A/C LANDED SAFELY IN BWI.  REMOVED AND REPLACED RIGHT WING BPSU WIRE HARNESS.
